Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
The mathematical models of the periodical literature publishing process
Autore:
Yu, G; Yu, DR; Rong, YH;
Indirizzi:
Harbin Inst Technol Lib, Harbin 150006, Peoples R China Harbin Inst Technol Lib Harbin Peoples R China 150006 6, Peoples R China
Titolo Testata:
INFORMATION PROCESSING & MANAGEMENT
fascicolo: 3, volume: 36, anno: 2000,
pagine: 401 - 414
SICI:
0306-4573(200005)36:3<401:TMMOTP>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
ENG
Keywords:
periodical literature; publishing process; time delay; mathematical model; partial differential equation; difference equation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Social & Behavioral Sciences
Engineering, Computing & Technology
Citazioni:
3
Recensione:
Indirizzi per estratti:
Indirizzo: Yu, G Harbin Inst Technol Lib, 17 Siling Rd, Harbin 150006, Peoples R China Harbin Inst Technol Lib 17 Siling Rd Harbin Peoples R China 150006
Citazione:
G. Yu et al., "The mathematical models of the periodical literature publishing process", INF PR MAN, 36(3), 2000, pp. 401-414

Abstract

Based on a theoretical analysis, the paper establishes the mathematical models of the periodical publishing process: a continuous model and a discrete model - a group of difference equations, which is derived from the former. The validity of the models is demonstrated by a particular solution of the continuous model at steady state. To some degree, the paper provides an effective mathematical tool for the quantitative study of the periodical literature publishing process. (C) 2000 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 15/07/20 alle ore 18:48:44